# SDR DLM90071340

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 34,241 hours, 18,166 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 991199117
- Condition: Corroded
- Location: Bs 1458-1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY BETWEEN STA 1458 AND 1475 AIRSTAIR CUTOUT RIGHT OUTBOARD SIDE ATTACH ANGLE IS CORRODED.  REMOVED AND REPLACED ANGLE IAW MD90 SRM 51-30-02 AND 51-30-05.
